Module categories for group algebras over commutative rings

Benson D, Iyengar SB, Krause H, Stevenson G (2013)
Journal of K-Theory 11(2): 297-329.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Benson, Dave; Iyengar, Srikanth B.; Krause, HenningUniBi; Stevenson, GregoryUniBi
Abstract / Bemerkung
We develop a suitable version of the stable module category of a finite groupG over an arbitrary commutative ring k. The purpose of the construction is toproduce a compactly generated triangulated category whose compact objects arethe finitely presented kG-modules. The main idea is to form a localisation ofthe usual version of the stable module category with respect to the filteredcolimits of weakly injective modules. There is also an analogous version of thehomotopy category of weakly injective kG-modules and a recollement relating thestable category, the homotopy category, and the derived category of kG-modules.
Erscheinungsjahr
2013
Zeitschriftentitel
Journal of K-Theory
Band
11
Ausgabe
2
Seite(n)
297-329
ISSN
1865-2433
Page URI
https://pub.uni-bielefeld.de/record/2518755

Zitieren

Benson D, Iyengar SB, Krause H, Stevenson G. Module categories for group algebras over commutative rings. Journal of K-Theory. 2013;11(2):297-329.
Benson, D., Iyengar, S. B., Krause, H., & Stevenson, G. (2013). Module categories for group algebras over commutative rings. Journal of K-Theory, 11(2), 297-329. doi:10.1017/is013001031jkt214
Benson, D., Iyengar, S. B., Krause, H., and Stevenson, G. (2013). Module categories for group algebras over commutative rings. Journal of K-Theory 11, 297-329.
Benson, D., et al., 2013. Module categories for group algebras over commutative rings. Journal of K-Theory, 11(2), p 297-329.
D. Benson, et al., “Module categories for group algebras over commutative rings”, Journal of K-Theory, vol. 11, 2013, pp. 297-329.
Benson, D., Iyengar, S.B., Krause, H., Stevenson, G.: Module categories for group algebras over commutative rings. Journal of K-Theory. 11, 297-329 (2013).
Benson, Dave, Iyengar, Srikanth B., Krause, Henning, and Stevenson, Gregory. “Module categories for group algebras over commutative rings”. Journal of K-Theory 11.2 (2013): 297-329.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1208.1291

Suchen in

Google Scholar